Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Burning sensation, rashes, itching in private parts. No relief with OTC medications. Advice?

hi doc, i have a burning sensation on my skin and i can find rashes too at my inner thigh and private parts also..i feel very itching at the scrotum and also i have rashes too. and sometimes when i take a pie it burns at the tip of my private part. i am having this almost 3 months. i am using all the cream available in the market like itch guard, surface, neosporin powder but all of this never work. pliz help
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query,

You might have developed fungal infection called as Tinea cruris.

The area of groin is prone to develop these infections.

Itch guard or other OTC drugs will not help you.

Treatment is with oral antifungals as well as with topical antifungals.

Various anti fungal powders like candid are available.

These can help reduce the moisture as well as control the infection.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you good health,
Thank you
Answered: Fri, 29 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor